MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HDS TRACTION BOOT II; APPARATUS, TRACTION, NON-POWERED

BAXTER HEALTHCARE CORPORATION HDS TRACTION BOOT II; APPARATUS, TRACTION, NON-POWERED
Model Number AR-6529-23
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that hds traction boot ii had broken and base snapped off.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The hip distractor system is designed to position, support and/or distract the patient¿s hip, posterior lower torso and foot for hip surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Baxter has contacted the account for the device to be repaired.The account has denied service and/or repair.If any additional relevant information is received, the additional relevant information will be submitted in a supplemental report.Although there was no reported injury with this event, if the reported event were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
HDS TRACTION BOOT II
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24111606
Report Number3006697241-2026-00029
Device Sequence Number20185196
Product Code HST
UDI-Device Identifier00888867317734
UDI-Public(01)00888867317734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAR-6529-23
Device Catalogue NumberAR-6529-23
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown